# SDR DXTA2023052687090

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Rkwell 700
- Aircraft serial: 7000060
- Aircraft time: 1,912 hours, 1,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE HAD TO RESET DOOR 2X, ALSO STIFF TO CLOSE AND STIFF TO OPEN SOMETIMES.  PERFORMED CLEANING OF THE INTERIOR DOOR ANDLE RELEASE SWITCH AND MODEL 700 MAINTENANCE MANUAL (REV 9) 52-10-00 (ORIGINAL ISSUE) CABIN DOOR - ADJUSTMENT/TEST, THEN PERFOMRED CABIN DOOR LATCH/LOCK SYSTEM - ADJUSTMENT/TEST. OPERATIONAL TEST FOUND GOOD NO FURTHER DEFECTS NOTED.
